<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 40, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 1—176
Elementary topics on weak polygroups
B. Davvaz
MSC numbers : 20N20
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 1—8
Mappings of conservative distances
Soon-Mo Jung
MSC numbers : Primary 51K05; Secondary 51F20, 51M25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 9—15
$\Bbb Z_p$-equivariant Spin$^c$-structures
Yong Seung Cho and Yoon Hi Hong
MSC numbers : 57M12, 57R15, 57R57, 57S17
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 17—28
$GL_n$-decomposition of the Schur complex $S_r%\wedge^2 \varphi)$
Eun J. Choi, Young H. Kim, Hyoung J. Ko, and Seoung J. Won
MSC numbers : 13D25, 20G05, 05E10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 29—51
On the stability of the Jensen's equation in a Hilbert module
Chun-Gil Park and Won-Gil Park
MSC numbers : Primary 39B52, 47J25, 46L05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 53—61
Shape operator of slant submanifolds in Sasakian space forms
Young Ho Kim, Chul Woo Lee, and Dae Won Yoon
MSC numbers : 53C40, 53C50
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 63—76
The strong Perron integral
Byung Moo Kim, Young Kuk Kim, and Jae Myung Park
MSC numbers : 26A39, 28B05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 77—83
Uniformity of holomorphic vector bundles on infinite-dimensional flag manifolds
E. Ballico
MSC numbers : 32K05, 32L05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 85—89
Strongly $\Pi$-regular Morita contexts
Huanyin Chen
MSC numbers : 1.60E+51
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 91—99
Cyclic presentations of groups and cyclic branched coverings of $(1,1)$-knots
Michele Mulazzani
MSC numbers : Primary 57M12, 57R65; Secondary 20F05, 57M05, 57M25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 101—108
Yang-Mills or Yang-Mills-Higgs fields over Kaehler and contact manifolds
Young Soo Park and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 109—122
(Weak) Implicative hyper $K$-ideals
A. Borumand Saeid, R. A. Borzooei, and M. M. Zahedi
MSC numbers : 06F35, 03G25
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 123—137
On set-valued Choquet integrals\\ and convergence theorems (II)
LeeChae Jang, TaeKyun Kim, and JongDuek Jeon
MSC numbers : 28A45, 28A48, 28E10
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 139—147
Affineness of definable $C^r$ manifolds and its applications
Tomohiro Kawakami
MSC numbers : 14P20, 14P10, 57R35, 57R55, 58A05, 03C64
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 149—157
The boundedness of solutions for stochastic differential inclusions
Yong Sik Yun
MSC numbers : 60D05
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 159—165
Injective covers over commutative Noetherian rings with global dimension at most two
Edgar E. Enochs, Hae-sik Kim, and Yeong-moo Song
MSC numbers : 16D50, 16E30
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 167—176

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd